# SDR DL757980002

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 276002046
- Condition: Delaminated
- Location: Nr 6 Le Slat
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, A PORTION OF THE NR 6 L/E SLAT DELAMINATED AND RIPPED OFF.  INSPECTION FOUND UPPER AFT PORTION OF THE NR 6 L/E SLAT DID DELAMINATE RIPPING OFF A QTY OF THE UPPER SLAT.  ALSO, FOUND WAS A HOLE IN THE L/E OF THE WING APPROX 4.5 FT INBD OF THE RT ENG 3.5 IN BY 1.5 IN.
